# SDR DALA13054793142

- Difficulty date: October 21, 2013
- Submitted: October 23, 2013
- Operation: Air carrier
- Aircraft: N342NB
- Make and model: Airbus A319-114
- Aircraft serial: 1746
- Aircraft time: 31,203 hours, 16,131 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD UTILITY AREA FLOOR SUPPORT, Y-1292 BETWEEN FRAMES 16-20 UPPER FLANGE HAS CORROSION.  BLENDED CORROSION IAW SRM 51-74-00.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-15, FIG 101.  REMOVED FLOOR SUPPORT IAW SRM 51-42-11. LOCATED & DRILLED NEW FLOOR SUPPORT IAW SRM 51-44-11.   INSTALLED NEW FLOOR SUPPORT IAW TRM 53-21-01.
